# SDR MALA954471

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 145.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION IN MSP, FOUND .5 INCH CRACK IN LOWER RT BELT FRAME RELIEF RADIUS AT FS 145.95 AND WL 75.13.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED A REPAIR DOUBLER IAW FAIRCHILD SRM 53-90-20 REPAIR NR 20, DATED 6/83.  (W)
